# SDR DJF2008F00007

- Difficulty date: June 12, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N710TA
- Make and model: Beech 400A
- Aircraft serial: RK183
- Aircraft time: 6,537 hours, 5,295 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1 INSPECTION IT WAS FOUND THAT THE VERTICAL TAIL NAVIGATION LIGHT ASSY WAS MISSING.  THE SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.  (K)
